Natty test booster shut down
12-16-2011 11:12 AM
Natty test booster shut down
Just looking to hear your opinion and insight as I am a bit lost and couldn't get an opinion from pat
I took HCGenerate almost one year ago (10 months~) and initially experienced increased libido, better erections etc. However, my balls atrophied after about a week of use.. I increased dose and they seemed to return to size when at 5 caps a day, but after quitting I experienced shut down like what I have experienced after a cycle of superdrol. Facial hair growth became slow, and pharm grade clomid or nolva did not help me recover in any way. I have been off anything that could affect my T production in any way and things have gotten slightly better.
I was wondering what you think may have triggered this reaction and how I may speed up recovery, because to be honest this really sucks. Tired, gained a lot of fat, and no random woodies. I read on a finasteride victim site that divanil could possibly interfere with DHT conversion and this may be my problem.. as well as some going on a 4 week cycle to induce HPTA suppression and then hopping on a SERM.
What do you think I should do? Help much appreciated. Thanks a bunch for everything.
12-16-2011 01:25 PM
I had to look up the product in question to see what was in it.
Many herbals without unfortunately listing standardizations is quite tricky. Herbal products to me should be looked at as "nature's proprietary blend." You don't know what exact amounts you are getting of said constituents in a proprietary blend and the same could be said for herbal products. Plus, there are many ingredients (herbal) on the market where even research has not identified the true "active" ingredient to standardize for. That said, a lot of speculated mechanisms are postulated...but what do we know really?
This product starts with Fadogia; which usually should be standardized to include full-spectrum Alkaloids, Saponins, anthraquinones and falvonoids to have an effective product. When I worked with MAN Sports, this ingredient was difficult as hell to secure in the fashion I needed it (I don't know if they have maintained it since my departure from the same supplier - BUT since Chris Gatchis took over for Joey, I presume he still runs a pretty tight ship in that department and this would be probably - next to Omega Sports - the only product on the market I would trust to really do fadogia correct). Neither here nor there; whole plant is likely not as effective, BUT also not problematic in this regard and I don't think it is responsible for said symptoms.
Next, you move on to Fenugreek (Testofen)...and this ingredient SUCKS!!! I know - not very scientific of me; but it's the truth. This goddamned thing is HIGHLY estrogenic and you couldn't get me within a 10-foot pole of it in any products I design. Testofen is in quite a few products on the market; of which...it draws upon some data. It is just an extract from Fenugreek however standardized to contain about 50% fenusides. This is important because you NEED a down-regulation of the number of the following saponins: diosgenin, yamogenin, gitogenin, tigogenin, and neotigogens; which are all previously purported to be sources of fenugreek's estrogenic properties (makes sense seeing they are phytoestrogens, but remember to take phytoestrogens and divide by the number 5 to get contribution to total estrogen cotent). The "positive" studies are essentially from 1 group of researchers (i.e. - non-replicated).
The issue I have is even in the libido trials, it was tested with ZMA cpds which also have the potential to alter testosterone...and beyond that - there isn't much data. As for ergogenesis...well, even if an increase is seen with testosterone, we are somehow at a loss that this DOES NOT always translate into some outward athletic improvement. In other words, more testosterone does NOT always equal more body comp changes or more athletic ability.
I am probably more interested in fenugreek's potential to modulate blood sugar (probably secondary to the glucomannan)...In any event...if you could get a Fenugreek molecule standardized for glucomannan and fenuside; that would likely be the best, but I am usnure such a compound is available. What they need to do is make certain low phyto-E in the extract finally used.
Third - Divanil - surely you've read the issues with standardization here - I am willing to bet with 100% certainty that this is NOT 500 mg of 100% 3, 4 Divanillylteterahydrofuran adn this product is LIKELY labeled very poor - and as a result LIKELY to be pulled from market eventually. I know of no correlational offering to Divanil and lowered libido; but you are correct in saying it does impact DHT levels...nothing an AI couldn't remedy though as it allows for downregulation of DHT receptor propagation and additional reset of androgenic potential.
Next, tribulus - ugh...this shows no standardization so I cannot believe its anything outside of whole plant; that said - it can have quantities next to zero of saponin count. Tribulus is about as misrepresented as they come in the test-booster market. It's an issue with how high upstream it is postulated to be in stimulating DHEA. If levels of DHEA are fine and you are adding more to the system; this could be a big issue in terms of how much estrogen winds up end-product. Nonetheless, I too don't anticipate this to be your issue.
LJ:100 - has been shown to be both pro-T and pro-E; the literature is difficult to paw through here and also difficult to find that suggested as "quality."
My recommendations for you would be to get baseline labs...whether this be from your physician (provided you describe your symptoms and the development after taking said supplement; they would very much so be covered by insurance...) or through privatemdlabs.com if you are inpatient and cannot wait for an evaluation from a physician; this would be a good starting point.
Something of an AI variety anti-E would also be something to entertain after discussing this with your physician and having labs in hand. You could also post said lab work here for some discussion that may, at the least, help your discussion with your physician when it comes time for evaluation.
It is very difficult for me to offer the best advice while not seeing you in office and as such it would be irresponsible for me to suggest anything further over the internet without that kind of contact unfortunately. It's very difficult to not always be able to help these situations should they arise, but there is a certain level of integrity that must be used here; so that's what I can offer you bare-minimum.
Now - anything objective of further discussion I can offer, I will with continued posting and don't hesitate to even take this kind of personal discussion to PM should you feel it warrants it.
Thanks in advance,
Anabolicminds.com Featured Author
12-17-2011 03:00 PM
Thank you very much. Very informative, and lots of information that isn't circulated on the net too often. I will be PMing you soon.
12-17-2011 03:16 PM
Anecdotally I ran this product and did not experience anything noticeable at all.
I have used Testofen and Divanil seperately and obvious libido increases took place. I asked the owner if they had any issues with the extractions since Gencor asked them to remove the Testofen name from the label because **** were not paying for licenced extract.
I got what seemed to be an unhelpful response which implied my review made little sense and/or was dishonest.
Sign up for the PES Insider for exclusive flash sales and brand new product launches.
Similar Forum Threads
By snick in forum Supplements
Last Post: 12-24-2012, 07:51 PM
By robxxxxxx69 in forum Post Cycle Therapy
Last Post: 06-15-2010, 10:25 PM
By wxman in forum Post Cycle Therapy
Last Post: 03-10-2010, 06:46 AM
By bboyflash in forum Supplements
Last Post: 01-31-2010, 10:37 AM
By ezyryder08 in forum Post Cycle Therapy
Last Post: 03-28-2009, 02:54 PM